Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 612819, 7 pages
Research Article

Existence Theorems for Quasivariational Inequality Problem on Proximally Smooth Sets

Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 1 November 2012; Accepted 23 December 2012

Academic Editor: Pavel Kurasov

Copyright © 2013 Jittiporn Suwannawit and Narin Petrot. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Narin Petrot, and Javad Balooee, “General nonconvex variational inclusions and fixed point problems,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 377, 2013. View at Publisher · View at Google Scholar